A difference method for solving a two-dimensional spectral problem in an unbounded domain
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1231-1240
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a13,
author = {S. I. Kovalev},
title = {A difference method for solving a two-dimensional spectral problem in an unbounded domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1231--1240},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a13/}
}
S. I. Kovalev. A difference method for solving a two-dimensional spectral problem in an unbounded domain. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1231-1240. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a13/